# SDR SIMA20160127001

- Difficulty date: January 27, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 39,133 hours, 35,976 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Profile
- Part number: 14525316004
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QA FOUND CORROSION AROUND PAX DOOR LINER, 6TH FROM TOP AFT SIDE NUTPLATE HOLE.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  REPAIRED CORROSION AROUND PAX DOOR LINER 6TH FROM TOP AFT SIDE NUT PLATE HOLE IAW ERS-EM-53MR-1890.  ACFT WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.
